# SDR MWEA97576

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Misrepaired
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND UNACCEPTABLE REPAIR ON GALLEY DOOR NUMBER 1 BEAM TOP FORWARD END.  MTC REMOVED AND REPLACED REPAIR IAW REF NR1 1021.
